Fuzzy-Fated Filters of R-0-Algebras

Title
Fuzzy-Fated Filters of R-0-Algebras
Author
김희식
Keywords
SUBGROUP; TOPOLOGY
Issue Date
2011-09
Publisher
HINDAWI PUBLISHING CORPORATION, 410 PARK AVENUE, 15TH FLOOR, #287 PMB, NEW YORK, NY 10022 USA
Citation
Discrete Dynamics in Nature & Society, Vol.2011, No.- [2011], p1-19
Abstract
Fuzzy set theory of fated filters in R-0-algebras is considered. A characterization of a fuzzy-fated filter is established, and conditions for a fuzzy filter to be a fuzzy-fated filter are provided. The notion of an (is an element of, is an element of Vq)-fuzzy-fated filter is introduced. Characterizations of an (is an element of, is an element of Vq)-fuzzy-fated filter are provided. Implication-based fuzzy-fated filters are discussed.
URI
https://www.hindawi.com/journals/ddns/2011/980315/
ISSN
1026-0226
DOI
10.1155/2011/980315
Appears in Collections:
COLLEGE OF NATURAL SCIENCES[S](자연과학대학) > MATHEMATICS(수학과) > Articles
Files in This Item:
Fuzzy-Fated Filters of R-0-Algebras.pdfDownload
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE